# SDR AWXA200301204

- Difficulty date: September 24, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 19,216 hours, 7,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D539116032000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON FWD CARGO COMPARTMENT RT PROFILE BETWEEN FR 28 AND FR 31, AT FASTENER HOLES. MAINTENANCE CUTOUT CORROSION ON RT PROFILE BETWEEN FR 28 AND FR 31; FABRICATED A PROFILE REPAIR SECTION AND SPLICE DOUBLERS; INSTALLED REPAIR PARTS IAW AWA E.R. 26-5320-03154-SS1
